BibTeX record journals/algorithmica/MartelNDGKS04

download as .bib file

@article{DBLP:journals/algorithmica/MartelNDGKS04,
  author    = {Charles U. Martel and
               Glen Nuckolls and
               Premkumar T. Devanbu and
               Michael Gertz and
               April Kwong and
               Stuart G. Stubblebine},
  title     = {A General Model for Authenticated Data Structures},
  journal   = {Algorithmica},
  volume    = {39},
  number    = {1},
  pages     = {21--41},
  year      = {2004},
  url       = {https://doi.org/10.1007/s00453-003-1076-8},
  doi       = {10.1007/s00453-003-1076-8},
  timestamp = {Sat, 19 Oct 2019 19:53:59 +0200},
  biburl    = {https://dblp.org/rec/journals/algorithmica/MartelNDGKS04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics